# SDR VNAA20250602024

- Difficulty date: April 19, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (6EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.    PAINT ON BRACKETS(3E/AS) BTW FS 533.00/FS 549.00 STRG 24/25RH, FS 565.00 STRG 23/22LH AND FS 661.00 STRG 27/26LH WAS REMOVED PER CRJ-900 SRM 51-26-01-001-001-A01, GVI WAS PERFORMED PER CRJ-900 NDTM PART 1. 51-20-009-210 (CONF A01) AND NO DAMAGE WAS FOUND. BRACKET MACHINED FS 517.00, FS 565.00, FS 629.00 BETEWEEN STRINGER 26L/27 (3 EAS) ON FWD / CTR BAGGAGE-BAY WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-22-001-001-A01.
